Friday, February 8, 2013

Meds, side effects & more

So much going on with my health & I haven't felt up to posting.

On Jan 28th, I was switched from Celexa to Wellbutrin because the Celexa was fatiguing me. Since I started on the Wellbutrin, I have had headaches every day. It took me till yesterday to think it was probably a side-effect. So after contacting my doctor, I am stopping the Wellbutrin now & seeing him on Monday morning.

Between hormones, headaches, depression & pain from crazy weather, this has been a rough year so far. I'm usually fairly even keeled & seem to be able to ride the storms of fibromyalgia. But this has been hard. Rather than be constantly negative & posting how bad I feel, I've chosen to just be quiet.

I know God has a reason for me going through all this. But sometimes it's hard to see the big picture. I know that I am very blessed. I know my struggles are are very small compared to a lot of others. So many are facing cancer, MS or worse.

But in the midst of the pain, my outlook becomes cloudy. I have to work harder to keep my mind focused on Christ. Only then can I walk through this life.


No comments:

Post a Comment